# SDR HNAA2013122300625

- Difficulty date: December 23, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 62,916 hours, 70,807 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, OIL ODOR ENTERED THE CABIN AND FLIGHT DECK WITH ASSOCIATED SMOKEY HAZE IN THE CABIN.  SWITCHED THE BLEEDS OFF AND ODOR AND SMOKE DISIPATED.  INSPECTED BOTH ENGINES, INTAKES AND OIL LEVELS.  GROUND RAN ACFT WITH BOTH ENGINE BLEEDS AND APU BLEEDS. NO SMOKE ODOR OR OTHER DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.
